Istituto di Studi sui Sistemi Intelligenti per l'Automazione     
Bartolini G., Punta E., Zolezzi T. Simplex Methods for Nonlinear Uncertain Sliding-Mode Control. In: Ieee Transactions on Automatic Control, vol. 49 (6) pp. 922 - 933. IEEE, 2004.
We develop a new analysis of the behavior of simplex control methods applied to multiple-input-multiple-output nonlinear control systems under uncertainties. According to such sliding-mode control methods the control vector is constrained to belong to a finite set of (fixed or varying) vectors, with an appropriate switching logic to guarantee the specified sliding condition. Bounded uncertainties acting on the nominal system are allowed. The proposed sliding control methodology relies on the knowledge of the nominal system only. We prove rigorously the convergence of these methods to the sliding manifold in a finite time under explicit quantitative conditions on the system parameters and the available bounds of the uncertainty. Application to a robotic problem is discussed and a nonlinear example is presented.
DOI: 10.1109/TAC.2004.829617
Subject multiple-input
sliding-mode control
nonlinear uncertain control systems
simplex methods

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional